# SDR 2007UALA04562

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,395 hours, 10,693 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ROWS 15-18 LEFT SIDE OF ACFT EMERGENCY EXIT LIGHTS KEEP COMING ON.  REPLACED BATTERY AND FOUND CONNECTOR LOOSE, SYSTEM CHECKED NORMAL.
